# SDR AALA202505193810

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 53,043 hours, 20,121 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL SHOWS CHECK DOOR PRESSURE FOR DOOR 2R. MAINTENANCE SERVICED THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
